ITEM METADATA RECORD
Title: Recursive algorithms for nonnormal Padé-tables
Authors: Bultheel, Adhemar # ×
Issue Date: 1980
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on applied mathematics vol:39 issue:1 pages:106-118
URI: 
ISSN: 0036-1399
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
ranp.pdf Published 1071KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science